STABILITY ANALYSIS OF A VIRAL IMMUNE RESPONSE MODEL INVOLVING TWO TIME DELAYS Article Boudchich F., Karkri J.E., Aboulaich R., Volpert V. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 36. 2023. P. 715-733
ON STABILITY OF THE THIRD ORDER PARTIAL DELAY DIFFERENTIAL EQUATION WITH NONLOCAL BOUNDARY CONDITIONS Article Ashyralyev A., Ibrahim S., Hincal E. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 35. 2022. P. 1-14
STABILITY OF THE TIME-DEPENDENT IDENTIFICATION PROBLEM FOR THE TELEGRAPH EQUATION WITH INVOLUTION Article Ashyralyev A., Al-Hazaimeh H. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 35. 2022. P. 447-459
STABILITY OF THE TIME-DEPENDENT IDENTIFICATION PROBLEM FOR THE DELAY HYPERBOLIC EQUATION Article Ashyralyev A., Haso B. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 35. 2022. P. 473-494
TIME-DEPENDENT SOURCE IDENTIFICATION SCHRÖDINGER TYPE PROBLEM Article Ashyralyev A., Urun M. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 34. 2021. P. 297-310
POSITIVITY OF THE DIFFERENCE NEUTRON TRANSPORT OPERATOR Article Ashyralyev A., Taskin A. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 34. 2021. P. 325-337
ON BITSADZE-SAMARSKII TYPE ELLIPTIC DIFFERENTIAL PROBLEMS ON HYPERBOLIC PLANE Article Ashyralyev A., Sozen Y., Hezenci F. International Journal of Applied Mathematics. Academic Publications Ltd.. Vol. 34. 2021. P. 411-421